# SDR FDEA202009172240

- Difficulty date: September 17, 2020
- Submitted: September 19, 2020
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 73,772 hours, 26,895 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N300320H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OB MAIN FLAP EXTERNAL AREA T/E HAS ONE DENT.  UPON FURTHER EVAL FOUND 1/2" DENT DELAMINATED, IAW B757 SRM 51-10-06-2R.  ACCOMPLISHED REPAIR ON RT WING O/B MAIN FLAP EXTERNAL AREA T/E AT WS 560-565, IAW B757 SRM 57-53-01-2R REP 1 TABLE III SRM 51-70-07-0G PAR 5B AND SRM 51-70-17-OG PAR 4B.
